How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I I had been taking 37.5 mil of triamterene and 2.5Hctz and

Customer Question

I I had been taking 37.5 mil of triamterene and 2.5Hctz and my blood pressure is going up instead of going down previous Lydia I was on lisinipril and it made me dizzy not thinking clear and pain in back and arm I am a 68 yr old
JA: Have you had any recent injuries? What seems to make the pain better or worse?
Customer: sorry I called you Lydia that was an error
JA: Anything else in your medical history you think the doctor should know?
Customer: No accept I previously had hyperthyroid it's ok now they say it's been a few years Also I have had two total knee surgeries 16 yrs apart. Other than that no other major concerns that I know of
Submitted: 16 days ago.
Category: Medical
Expert:  Aleksandra Frye replied 16 days ago.

Hello, my name is***** I am Board Certified with 17 years of experience, and I will do my best to help you today. To make sure I don’t miss anything, please give me a minute to review your question. :)

Expert:  Aleksandra Frye replied 16 days ago.

Good morning, how long have you been taking Triamtere and HTCZ and what are your blood pressure readings? Are you having any symptoms, such as chest pain, shortness of breath or severe headaches?